Alert archive / South Carolina / Small Craft Advisories in 2016

Small Craft Advisory 43, NWS Charleston, SC

September 13, 2016

NWS Charleston, SC issued this small craft advisory at Sep 13, 2016, 8:15 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Sep 13, 2016, 8:15 PM EDT (00:15 UTC)
Expired
Sep 14, 2016, 2:56 AM EDT
In force
7 hr
Issued by
NWS Charleston, SC

The text

As transmitted.

128 
WHUS72 KCHS 140015
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
815 PM EDT TUE SEP 13 2016

AMZ354-374-140815-
/O.NEW.KCHS.SC.Y.0043.160914T0015Z-160914T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
815 PM EDT TUE SEP 13 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT WEDNESDAY.

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
3 follow-up statements
637 
WHUS72 KCHS 140145
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
945 PM EDT TUE SEP 13 2016

AMZ354-374-140945-
/O.CON.KCHS.SC.Y.0043.000000T0000Z-160914T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
945 PM EDT TUE SEP 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
WEDNESDAY...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
496 
WHUS72 KCHS 140526
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
126 AM EDT WED SEP 14 2016

AMZ354-374-141330-
/O.CON.KCHS.SC.Y.0043.000000T0000Z-160914T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
126 AM EDT WED SEP 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$
979 
WHUS72 KCHS 140656
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
256 AM EDT WED SEP 14 2016

AMZ354-374-141500-
/O.CAN.KCHS.SC.Y.0043.000000T0000Z-160914T1500Z/
/O.NEW.KCHS.TR.W.1011.160914T0656Z-000000T0000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
256 AM EDT WED SEP 14 2016

...TROPICAL STORM WARNING IN EFFECT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A TROPICAL
STORM WARNING...WHICH IS IN EFFECT. THE SMALL CRAFT ADVISORY HAS
BEEN CANCELLED.

* WINDS...EAST TO SOUTHEAST 25 TO 35 KNOTS WITH GUSTS TO 45
  KNOTS...MAINLY THIS MORNING. 

* SEAS...5 TO 8 FEET.

* TIMING...THE RISK FOR TROPICAL STORM FORCE WINDS WILL BE HIGHEST
  THROUGH LATE MORNING.

* IMPACTS...TROPICAL STORM FORCE WINDS AND HIGH SEAS CAN PRODUCE 
  DANGEROUS CONDITIONS FOR MARINERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT ARE
EXPECTED DUE TO A TROPICAL STORM WITHIN 36 HOURS.

&&

$$

AMZ350-352-141500-
/O.NEW.KCHS.SC.Y.0044.160914T0656Z-160915T0600Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
256 AM EDT WED SEP 14 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT THURSDAY.

* IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO 
  SMALL CRAFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN HAZARDOUS CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Sep 13, 7:38 PM EDT, 37 minutes earlier.

Area forecast discussion, Sep 13, 7:38 PM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
738 PM EDT Tue Sep 13 2016

.SYNOPSIS...
An area of low pressure will move into southern Georgia by early
Wednesday and likely linger and slowly dissipate through late in the
week. A cold front could approach from the north late in the week
before stalling over or just north of the area this weekend. Another
cold front could approach the area early next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A broad area of low pressure moving into east central FL this
afternoon will gradually lift north northwest through tonight. The
12Z model consensus has the center of the low over southern GA by
daybreak Wednesday. Deep layered flow becomes increasingly
southeasterly later tonight. Meanwhile a large area of upper jet
divergence spreads across the eastern half of the area. The deep
onshore flow is expected to continue to increase atmospheric
moisture through tonight. Models paint Precipitable Water values
of 2.3-2.5" across the southern half of our area by late tonight.

With a stabilizing boundary layer per the transition from daytime
to nighttime, the earlier convection has faded across a good chunk
of the CWFA. However, band offshore of the mouth of the Altamaha
River is our main focus this evening. Strong forcing around the
low over central FL and modest E-Ne flow to the north across our
local area suggests that this band will focus onto McIntosh
County. rainfall rates so far have been about 1" per hour over
the coastal waters, but as this activity better organizes and
training occurs those rates could easily exceed 2" per hour. Not
quite to flash flooding, but it bears close watching since SPC
meso page shows best 850 mb moisture transport located here.

We have made adjustments to coverage of convection this evening as
we are now in a climatological lull. However, PoP's will ramp up
again late this evening and overnight as stronger low level
convergence occurs in sync with upper divergence. With excessive
moisture to work with, as evidenced by PWat 130-150% of normal for
mid-September and training of cells to occur, hourly rainfall
rates may approach 2-3" per hour in some sections of our coastal
counties. This would be close to conditions where flash flooding
could occur. Also, high tide occurs closer to daybreak (6-7 am)
and if heavy rains are ongoing this could be more of a concern.

We considered a Flash Flood watch, especially due to the rainfall
from TS Hermine earlier in the month. But our Flash Flood criteria
has changed so that we now need greater than a 50% chance for
flash flooding over a widespread area. That is not yet in the
offing.

While certainly not a great chance, there is still nonetheless the
small potential for some rotating storms to attempt to move
onshore later this evening and overnight. 0-1 km Bulk Shear is in
excess of 15-20 kt along the coast of southeast GA/northern FL,
while 0-1 km Helicity is approaching 100 m2/sec2. As a result SPC
is showing a Marginally risk of severe weather just south of our
CWFA tonight.

We made changes to the temp curve since rain-cooled air has
overspread the bulk of the forecast district. Don't expect temps
to fall much more than about 2-5F the rest of the night. Breezy
conditions will also impact the coast, with NE and E winds as high
as 15 or 20 mph, with higher gusts in rain bands.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
The main concern will focus on an area of low pressure with some
tropical characteristics that is forecast to move into southern
Georgia by Wednesday morning and then likely stall out for a couple
of days. See the hydrology section for additional information.
Abundant cloud cover and fairly extensive coverage of showers and
thunderstorms especially on Wednesday and Thursday will keep high
temperatures in the lower to mid 80s in most areas. It will be muggy
at night with lows mainly in the lower to mid 70s.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A front should remain stalled north of the area through Friday
night, but could help produce some moisture convergence over the
region as low pressure lingers over the Southeast. Given the setup,
deep moisture characterized by PWATS above 2.0 inches could support
chances of showers and thunderstorms during peak heating Saturday. A
large mid/upper lvl ridge of high pressure is then expected to
develop over much of the Southeast and Deep South late weekend into
early next week, somewhat suppressing greater coverage of precip and
allowing temps to warm a few degrees. Another cold front should then
approach the region from the northwest late Monday into Tuesday,
supporting more showers and thunderstorms over the area. In general,
afternoon highs are expected to reach the mid/upper 80s during the
weekend and early next week. Overnight lows will range in the low to
mid 70s.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
Flight restrictions will prevail at both KCHS and KSAv for most if
not all of the valid 00Z TAF cycle in response to considerable
moisture associated with tropical low pressure wave moving NW
through FL and toward southern GA. It'll take awhile for the
nocturnal convection to impact the airfields, but expect periods
of SHRA and possible TSRA beginning around 06Z at KSAv and around
10Z at KCHS and persisting through Wednesday. While a few SHRA can
occur prior to those times overnight/early Wednesday, direct
impacts are too low to include anything more than VCSH. Also, with
any direct impact from convection gusty E-NE winds can occur,
maybe as high as 30 or 35 kt. Low end chance of marginal LLWS late
tonight into early Wednesday, especially at KSAV.

Extended Aviation Outlook: Flight restrictions are likely at times
through Thursday in and near showers and thunderstorms. Slightly
greater chances of restrictions will occur at the SAV terminal.
Flight restrictions will be possible Friday through Sunday in and
near showers and thunderstorms.

&&

.MARINE...
A decent gradient will persist tonight over the waters with the
strongest winds over the GA waters closer to the surface low over
eastern FL. We capped winds/seas just below Small Craft Advisory
level through tonight though a few 25 kt wind gusts cannot be
ruled out and seas will try to reach 6 ft. Mariners should be
prepared for wind gusts near 30-35 kt at times in some of the
heavier rain bands, along with reduced visibilities down under 1
nm at times as an increasing chance for showers and t-storms move
through. In addition isolated waterspouts are also possible.

Wednesday through Sunday: An east/southeast wind will persist over
coastal waters through the end of the week as an area of low
pressure likely stalls over southern Georgia. The main impacts
associated with the low should be in the form of numerous showers
and thunderstorms, elevated wind and seas. Winds and seas should top
out Wednesday in the southern waters with wind speeds peaking near
20 knots with gusts to around 25 knots and seas peaking from 4 to 5
feet. Then winds and seas will then subside with winds mainly at or
below 15 knots and seas from 2 to 4 feet into the weekend.

Rip Currents: There will be a moderate risk for rip currents at
all areas beaches except Charleston County beaches on Wednesday.
An elevated risk of rip currents is possible Thursday and Friday due
to the upcoming full moon, persistent onshore winds and long period
southeast swell making its way to the coast.

&&

.HYDROLOGY...
There is growing concern about the potential for a heavy rain event
over the next few days. Deep tropical moisture will be entrenched
over the area through at least Thursday with precipitable water
values generally from about 2.1 to 2.5 inches. Good southeast to
easterly low level inflow on the east and northeast side of the
likely stalled low pressure system will aid in scattered to numerous
showers and some thunderstorms that will have the capability of
dumping copious amounts of rain. Current forecast rainfall
amounts through Friday range from 1 to 3 inches inland to 3 to 6
inches along the coast, with isolated amounts mainly near the
coast up to 10 inches. No Flash Flood Watch is anticipated as
flash flooding that meets the criteria seems quite unlikely at
the present time.

&&

.TIDES/COASTAL FLOODING...
Shallow coastal flooding is possible late this week into the weekend
along the South Carolina coast due to the upcoming full moon. A lot
will depend on wind directions as we will need a few tenths of a
foot of surge above the astronomical factor to reach 7.0 ft MLLW.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...MTE
LONG TERM...DPB
AVIATION...
MARINE...
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 13, 4:37 PM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
437 PM EDT TUE SEP 13 2016

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052-
142045-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-TIDAL BERKELEY-
437 PM EDT TUE SEP 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS HAVE THE POTENTIAL
TO PRODUCE HEAVY RAINFALL WEDNESDAY THROUGH THURSDAY. FLOODING OF
LOW LYING AND POOR DRAINAGE AREAS IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ048-049-051-142045-
BEAUFORT-COASTAL COLLETON-COASTAL JASPER-
437 PM EDT TUE SEP 13 2016

..MODERATE RISK FOR RIP CURRENTS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK FOR RIP CURRENTS.

RIP CURRENTS...THE UPCOMING FULL MOON AND PERSISTENT ONSHORE
WINDS WILL HELP POSE A GREATER RISK FOR RIP CURRENTS MID TO LATE
WEEK.

COASTAL FLOODING...SHALLOW SALT WATER FLOODING IS POSSIBLE MAINLY
ALONG THE SOUTH CAROLINA COAST LATE WEEK INTO THE WEEKEND DURING
THE EVENING HIGH TIDES.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS HAVE THE POTENTIAL
TO PRODUCE HEAVY RAINFALL WEDNESDAY THROUGH THURSDAY. FLOODING OF
LOW LYING AND POOR DRAINAGE AREAS IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ117-119-139-141-142045-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
437 PM EDT TUE SEP 13 2016

...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH WEDNESDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK FOR RIP CURRENTS.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS HAVE THE POTENTIAL
TO PRODUCE HEAVY RAINFALL LATE TONIGHT. FLOODING OF LOW LYING AND
POOR DRAINAGE AREAS IS POSSIBLE.

   MODERATE RISK FOR RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK FOR RIP CURRENTS.

RIP CURRENTS...THE UPCOMING FULL MOON AND PERSISTENT ONSHORE
WINDS WILL HELP POSE A GREATER RISK FOR RIP CURRENTS MID TO LATE
WEEK.

COASTAL FLOODING...SHALLOW SALT WATER FLOODING IS POSSIBLE MAINLY
ALONG THE SOUTH CAROLINA COAST LATE WEEK INTO THE WEEKEND DURING
THE EVENING HIGH TIDES.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS HAVE THE POTENTIAL
TO PRODUCE HEAVY RAINFALL WEDNESDAY THROUGH THURSDAY. FLOODING OF
LOW LYING AND POOR DRAINAGE AREAS IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-142045-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
437 PM EDT TUE SEP 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ050-142045-
CHARLESTON-
437 PM EDT TUE SEP 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

RIP CURRENTS...THE UPCOMING FULL MOON AND PERSISTENT ONSHORE
WINDS WILL HELP POSE A GREATER RISK FOR RIP CURRENTS MID TO LATE
WEEK.

COASTAL FLOODING...SHALLOW SALT WATER FLOODING IS POSSIBLE MAINLY
ALONG THE SOUTH CAROLINA COAST LATE WEEK INTO THE WEEKEND DURING
THE EVENING HIGH TIDES.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS HAVE THE POTENTIAL
TO PRODUCE HEAVY RAINFALL WEDNESDAY THROUGH THURSDAY. FLOODING OF
LOW LYING AND POOR DRAINAGE AREAS IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 10:01 PM EDTSpecial Marine WarningCHS119 min
Sep 14, 2:36 AM EDTFlash Flood WatchCHSBerkeley, Colleton, Dorchester, Hampton25 hr
Sep 14, 2:56 AM EDTSmall Craft AdvisoryCHS8 hr
Sep 14, 2:56 AM EDTTropical Storm WarningCHS25 hr
Sep 14, 3:24 AM EDTAreal Flood AdvisoryCHSBerkeley, Charleston, Colleton, Dorchester96 min
Sep 14, 8:40 AM EDTSpecial Marine WarningCHS65 min
Sep 14, 11:03 AM EDTSmall Craft AdvisoryCHS3 days
Sep 14, 2:08 PM EDTSpecial Marine WarningCHS52 min
Sep 14, 2:29 PM EDTAreal Flood AdvisoryCHSBeaufort, Charleston, Colleton2 hr
Sep 14, 2:53 PM EDTSpecial Marine WarningCHS112 min
Sep 14, 4:09 PM EDTCoastal Flood AdvisoryCHS4 hr
Sep 14, 5:52 PM EDTSpecial Marine WarningCHS53 min
Sep 14, 6:05 PM EDTAreal Flood AdvisoryCHSCharleston115 min
Sep 14, 3:11 AM EDTAreal Flood AdvisoryCHSLiberty, McIntosh2 hr
Sep 14, 3:59 AM EDTRip Current StatementCHS16 hr
Sep 14, 4:16 AM EDTWind AdvisoryCHS6 hr

Nearby

Small Craft Advisories in South Carolina, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.